Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 73, NWS Austin/San Antonio, TX

May 31, 2016Comal County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 31, 2016, 4:01 PM CDT for Comal County, Guadalupe County, Texas. It took effect at May 31, 2016, 5:45 PM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 4:01 PM CDT (21:01 UTC)
In effect from
May 31, 2016, 5:45 PM CDT
Expired
Jun 1, 2016, 2:00 PM CDT
In force
20 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Comal County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 9 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River below Comal (GBCT2). The gauge peaked at 14.34 ft at May 31, 2016, 7:00 PM CDT.

actionminormoderate10121405/3106/0106/02
Action stage
13 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08169500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

980 
WGUS44 KEWX 312101
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
401 PM CDT TUE MAY 31 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-011501-
/O.NEW.KEWX.FL.W.0073.160601T0000Z-160601T1900Z/
/GBCT2.1.ER.160601T0000Z.160601T0100Z.160601T0700Z.NO/
401 PM CDT TUE MAY 31 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River At NB Below Comal.
* until Wednesday afternoon...or until the warning is cancelled.
* At  3:45 PM Tuesday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rapid rise above flood stage by this evening and continue to rise to near
  13.2 feet by this evening.The river will fall below flood stage after midnight tonight.
* Impact...At 13.0 feet...Minor lowland flooding extends into the flood plain 
  closing lowest roads and crossings near the river..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 NB Below Comal     13   13   12.4   Tue  4 PM  12.8  12.7  12.6  12.6  12.6


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$
2 follow-up statements
632 
WGUS44 KEWX 312212
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 PM CDT TUE MAY 31 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-011406-
/O.EXT.KEWX.FL.W.0072.160531T2205Z-160601T1406Z/
/NBRT2.2.ER.160531T2131Z.160531T2300Z.160601T0206Z.NO/
512 PM CDT TUE MAY 31 2016

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Guadalupe River At NB Abv Comal.
* from this afternoon to Wednesday morning...or until the warning is cancelled. 
* At  5:00 PM Tuesday the stage was 8.4 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by this evening. 
  The river will fall below flood stage tonight.
* Impact...At 12.5 feet...Several sections of River Road flood. Autos, gear and 
  sleeping campers can wash downstream from low banks adjacent to the river. 
  Flow is well into the flood plain through New Braunfels..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 NB Abv Comal        6    7    8.4   Tue  5 PM   5.8   5.7   5.6   5.6   5.6


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-011611-
/O.EXT.KEWX.FL.W.0073.160531T2245Z-160601T1740Z/
/GBCT2.2.ER.160531T2245Z.160601T0000Z.160601T0540Z.NO/
512 PM CDT TUE MAY 31 2016

...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Guadalupe River At NB Below Comal.
* until Wednesday afternoon...or until the warning is cancelled. 
* At  4:45 PM Tuesday the stage was 12.6 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise 
  to near 14.3 feet by this evening.The river will fall below flood stage by 
  after midnight tomorrow.
* Impact...At 14.0 feet...Moderate lowland flooding closes several roads, 
  streets and businesses in New Braunfels. Upstream River Road is extremely 
  dangerous..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 NB Below Comal     13   13   12.6   Tue  5 PM  12.7  12.4  12.3  12.3  12.3


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$
467 
WGUS84 KEWX 011457
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 AM CDT WED JUN 1 2016

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River At NB Below Comal Affecting Comal and Guadalupe Counties
...The flood warning continues for the following rivers in Texas...

  Guadalupe River Near Cuero Affecting De Witt County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC091-187-020857-
/O.ROU.KEWX.HY.S.0000.000000T0000Z-000000T0000Z/
/NBRT2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
957 AM CDT WED JUN 1 2016

Forecast information for Guadalupe River At New Braunfels Above Comal.
* At  9:30 AM Wednesday the stage was 6.2 feet.
* Flood stage is 7.0 feet.
* Forecast...The river fell below flood stage around 10 pm on Tuesday
  and is expected to fall below action stage Wednesday afternoon.
  
&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Abv Comal        6    7    6.2   Wed 09 AM   5.7   4.8   3.9   3.2   3.1


&&

LAT...LON 2972 9812 2974 9809 2971 9809 2969 9812


$$

TXC091-187-011527-
/O.CAN.KEWX.FL.W.0073.000000T0000Z-160601T1740Z/
/GBCT2.1.ER.000000T0000Z.160601T0300Z.160601T0305Z.NO/
957 AM CDT WED JUN 1 2016

The flood warning is cancelled for the Guadalupe River At 
New Braunfels Below Comal.
* At  9:45 AM Wednesday the stage was 12.4 feet.
* Flood stage is 13.0 feet.
* Forecast...The river fell below action stage around 10 pm on Tuesday night
  and is expected to continue to fall.

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 NB Below Comal     13   13   12.4   Wed 10 AM  10.9  10.6  10.5  10.4  10.4


&&

LAT...LON 2969 9812 2971 9809 2963 9801 2958 9797
      2952 9801 2959 9807             

$$

TXC123-020856-
/O.EXT.KEWX.FL.W.0078.160602T2207Z-160605T0100Z/
/CUET2.1.ER.160602T2207Z.160603T1800Z.160604T1300Z.NO/
957 AM CDT WED JUN 1 2016

 The flood warning continues for the Guadalupe River Near Cuero.
* At  9:30 AM Wednesday the stage was 16.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage by 5 pm Thursday afternoon 
  and continue to rise to near 26.4 feet by Friday early afternoon. The river is expected
  to fall below flood stage by Saturday morning.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain 
  above Cuero threatening livestock..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Thu   Fri   Sat   Sun   Mon
 Cuero              19   24   16.2   Wed 09 AM  20.9  26.2  24.2  19.3  15.1


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$

BMW/SBS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 3:28 PM CDT, 33 minutes earlier.

Area forecast discussion, May 31, 3:28 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
328 PM CDT TUE MAY 31 2016

.SHORT TERM (Tonight through Wednesday Night)...
The first of many heavy rain episodes and storm complexes is
currently passing through the CWA. The evolution of this system,
which is a combination of high instability, high PWAT, mesocale
boundary interactions, and upper level shortwave disturbances will
be indicative of the next few days.

Hi-resolution models have been essentially guessing at how to
handle convective initiation and coverage over the last several
days...and with the exception of a decent HRRR handling of today's
activity, have not improved. Thus, basically the forecast has
heavily favored the synoptic models in conjunction with
collaboration with neighbors and regional offices.

Looking west of the current convection...IR satellite is showing
convection enhancing across New Mexico and south of the Big Bend
region. Believe this area will be round number 2 of heavy rain
potential overnight tonight. While this round will not have the
benefit of the higher instability from this afternoon, and a
somewhat worked over atmosphere, would expect this activity out
west to evolve into a mature MCS and move east into at least the
western half of the CWA late tonight into tomorrow morning.

There may be a lull in activity between the Wednesday morning
activity but it will likely only be brief as the atmosphere
destabilizes again into the afternoon and yet another shortwave
swings northeast across...again...the Big Bend and Edwards
Plateau.

It is extremely difficult to hone in on specific amounts
in any particular region, but given the antecedent conditions that
have been well advertised, the flash flooding risk will be
significant between now and Wednesday night.

&&

.LONG TERM (Thursday through Tuesday)...
The heavy rain and flooding threats continue Thursday as the main
upper low responsible for all of these shortwave disturbances
enters the state. By Thursday morning, focused upper level lift
associated with the right entrance region of the upper low will be
positioned from Del Rio to Waco. This, coupled with the same
moisture and instability considersations to today and Wednesday
will likely be our most significant heavy rainfall threat.

At the surface, the EURO and GFS both indicate the development of
a surface low over West Texas and pushes southeast along the Rio
Grande River. This will...yet again...provide a surface based
focus to additional heavy rain development Thursday afternoon and
as the main upper low begins to slow in its movement and becomes
more stagnant, could potentially result in training heavy rainfall
as well. This round could persist through Friday morning before
the heavy rain potential begins to finally wane Friday
evening...if the upper low does indeed move east as progged.

As a result...QPF values have further increased, now expected the
potential for 4-7 inches between now and Friday morning but with
the potential for some areas to reach as high as 15 inches before
this event is over with. If this estimate comes to fruition, flash
flooding impacts will be severe. And with so much uncertainty in
the positioning of certain variables, it is not possible to
highlight any one particular area for this threat. So all persons
in South Central Texas should prepare for the prospect of flash
flooding, perhaps extreme flash flooding, and make plans to be
potentially impacted.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  82  69  80  66 /  70  80  80  70  60
Austin Bergstrom Intl Airport  70  82  68  80  66 /  70  80  80  70  70
New Braunfels Muni Airport     70  82  68  80  66 /  70  70  80  70  70
Burnet Muni Airport            67  79  66  78  64 /  70  80  80  70  60
Del Rio Intl Airport           71  86  69  84  66 /  70  80  80  60  40
Georgetown Muni Airport        69  80  67  79  64 /  70  80  80  70  60
Hondo Muni Airport             70  84  68  82  65 /  70  70  80  70  60
San Marcos Muni Airport        70  82  68  79  65 /  70  80  80  70  70
La Grange - Fayette Regional   71  82  70  80  68 /  60  70  80  80  70
San Antonio Intl Airport       71  82  69  81  67 /  70  70  80  70  60
Stinson Muni Airport           72  83  70  82  68 /  70  70  80  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...24
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, May 31, 2:59 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT TUE MAY 31 2016

TXZ171>173-183>194-202>209-217>225-228-012000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
259 PM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR ALL
OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF HEAVY RAINFALL
BEGINNING THIS AFTERNOON WILL BE CAPABLE OF PRODUCING RAINFALL
RATES OF OVER 2 INCHES PER HOUR IN SOME CASES WHICH WILL RESULT IN
RAPID DEVELOPMENT OF FLASH FLOODING. ADDITIONALLY...RAPID RISES TO
ALREADY ELEVATED RIVERS AND STREAMS WILL ALSO BE POSSIBLE.

THERE WILL ALSO BE A RISK FOR SOME LARGE HAIL AND DAMAGING WINDS
WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH
FLOODING AND THE THREAT IS SIGNIFICANT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY
RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY
RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH LATE THURSDAY INTO
FRIDAY MORNING. BETWEEN TODAY AND FRIDAY...MOST AREAS ARE
EXPECTED TO RECEIVE BETWEEN 4 AND 7 INCHES OF RAIN...WITH ISOLATED
TOTALS UP TO 15 INCHES POSSIBLE. THE WET PATTERN IS EXPECTED TO
CONTINUE INTO THIS WEEKEND AS AN UPPER LOW BECOMES ALMOST
STATIONARY OVER TEXAS.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A
FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE
WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY
TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME
MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

TB3

In the hours before

Local storm report, May 31, 3:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     FLASH FLOOD      2 W LIVE OAK            29.56N  98.38W
05/31/2016                   BEXAR              TX   CITY OFFICIAL

            OLD OCONNOR RD AT LOOKOUT RD CLOSED DUE TO FLASH
            FLOODING

&&

EVENT NUMBER EWX1600517

CVP
Local storm report, May 31, 3:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HEAVY RAIN       NEW BRAUNFELS           29.70N  98.12W
05/31/2016  M2.23 INCH       COMAL              TX   NWS EMPLOYEE

            2.23 INCHES OF RAIN IN ABOUT AN HOUR

&&

EVENT NUMBER EWX1600518

CVP
Local storm report, May 31, 3:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     FLASH FLOOD      GRUENE                  29.74N  98.11W
05/31/2016                   COMAL              TX   EMERGENCY MNGR

            DUE TO A COMBINATION OF WATER RELEASES FROM CANYON LAKE
            PLUS LOCAL RUNOFF FROM THUNDERSTORMS...THE GUADALUPE
            RIVER HAS GONE OVER THE GRUENE BRIDGE

&&

EVENT NUMBER EWX1600519

CVP
Local storm report, May 31, 3:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
347 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HEAVY RAIN       6 SSE SPRING BRANCH     29.79N  98.36W
05/31/2016  M2.47 INCH       COMAL              TX   COCORAHS

            2.47 INCHES OF RAIN IN 2.2 HOURS

&&

EVENT NUMBER EWX1600520

CVP
Local storm report, May 31, 3:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
351 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       D'HANIS                 29.33N  99.28W
05/31/2016  M1.50 INCH       MEDINA             TX   PUBLIC

            1.50 INCHES OF RAIN IN 30 MINUTES

&&

EVENT NUMBER EWX1600521

CVP
Special weather statement, May 31, 3:57 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT TUE MAY 31 2016

TXZ208-223-312145-
GONZALES TX-CALDWELL TX-
357 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL AND
NORTHEASTERN GONZALES COUNTIES UNTIL 445 PM CDT...

AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LULING...MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LULING...WAELDER...PALMETO...THOMPSONVILLE...NEWTONVILLE...OTTINE AND
MCNEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2963 9714 2958 9768 2965 9763 2966 9765
      2967 9765 2967 9770 2968 9771 2970 9774
      2982 9736 2964 9713
TIME...MOT...LOC 2057Z 259DEG 35KT 2968 9768

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:00 PM CDTRiver Flood WarningEWXBexar, Wilson15 hr
May 31, 10:42 AM CDTSpecial Weather StatementEWXLlano48 min
May 31, 10:52 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more4 days
May 31, 11:31 AM CDTAreal Flood AdvisoryEWXLlano3 hr
May 31, 11:52 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 31, 12:05 PM CDTFlash Flood WarningEWXLlano3 hr
May 31, 12:29 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real3 hr
May 31, 12:58 PM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
May 31, 1:55 PM CDTSpecial Weather StatementEWXBlanco50 min
May 31, 2:05 PM CDTAreal Flood AdvisoryEWXBexar3 hr
May 31, 2:15 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano3 hr
May 31, 2:21 PM CDTRiver Flood WarningEWXLlano20 hr
May 31, 2:25 PM CDTRiver Flood WarningEWXBandera22 hr
May 31, 2:25 PM CDTRiver Flood WarningEWXBexar4 days
May 31, 2:25 PM CDTSpecial Weather StatementEWXMedina50 min
May 31, 2:32 PM CDTAreal Flood AdvisoryEWXComal3 hr
May 31, 2:35 PM CDTRiver Flood WarningEWXFayette4 days
May 31, 2:40 PM CDTSpecial Weather StatementEWXHays50 min
May 31, 2:53 PM CDTFlash Flood WarningEWXComal3 hr
May 31, 2:56 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays64 min
May 31, 3:05 PM CDTSpecial Weather StatementEWXMedina40 min
May 31, 3:10 PM CDTSpecial Weather StatementEWXWilson65 min
May 31, 3:24 PM CDTFlash Flood WarningEWXBexar3 hr
May 31, 3:54 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
May 31, 3:57 PM CDTSpecial Weather StatementEWXCaldwell48 min
May 31, 3:58 PM CDTRiver Flood WarningEWXComal, Guadalupe18 hr
May 31, 4:05 PM CDTSpecial Weather StatementEWXGonzales40 min
May 31, 4:10 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 31, 4:15 PM CDTAreal Flood AdvisoryEWXCaldwell3 hr
May 31, 4:22 PM CDTSpecial Weather StatementEWXBastrop, Gonzales38 min
May 31, 4:31 PM CDTSpecial Weather StatementEWXWilson44 min
May 31, 4:34 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 31, 4:52 PM CDTAreal Flood AdvisoryEWXAtascosa, Gonzales, Karnes, Wilson3 hr
May 31, 4:52 PM CDTRiver Flood WarningEWXLlano16 hr
May 31, 4:56 PM CDTSevere Thunderstorm WarningEWXKarnes, Wilson32 min
May 31, 5:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee, Williamson3 hr
May 31, 5:29 PM CDTRiver Flood WarningEWXBlanco20 hr
May 31, 5:29 PM CDTSpecial Weather StatementEWXKarnes46 min
May 31, 5:50 PM CDTFlash Flood WarningEWXFayette3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.